# SDR UALA2010012000249

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 36,426 hours, 14,282 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED FRAME 20 PLUS 6", 18" ABOVE CABIN FLOOR, JUST AFT OF DOOR 1R.  TEMPORARY REPAIR ACCOMPLISHED PER SRM. PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 3000 FLIGHT CYCLES. DAMAGE REMOVED, AREA IS FREE OF CRACKS AND TEMP REPAIR ACCOMPLISHED.
